# SDR 20001229AP020

- Difficulty date: September 28, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120
- Aircraft serial: 12096
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SET OF EMERGENCY FLOORPATHS LIGHTS INOPERATIVE.  CLEANED THE CONNECTOR ON THE EMERGENCY LIGHTING BATTERY PACK.  (M)
